# SDR A6WA2020012847136

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R3177255
- Condition: Misinstalled
- Location: Bs 310
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WEB AND DRAG ANGLE HAS IMPROPERLY INSTALLED FASTENERS PN PAX DOOR  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED AFT WEB AND DRAG ANGLE IAW SRM 51-42-13 AND SRM 51-42-06
